Journals / Balıkesir Medical Journal / 2026 / Cilt: 6 Sayı: 2

Tocilizumab-Associated Ventricular Tachycardia Case in a COVID-19 Patient

Deniz İncaman(Kastamonu Eğitim ve Araştırma Hastanesi)0000-0002-5559-1093
Mahmut Çınar(Kastamonu Eğitim ve Araştırma Hastanesi)
Pages
22–28
Publication Date
2022-09-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this study, a case that was followed up in intensive care unit because of COVID-19 disease and had ventricular tachycardia following Tocilizumab treatment was presented.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:COVID-19 (Coronavirus Disease-2019) which is dependent on SARS-CoV-2 (Severe Acute Respiratory Syndrome) virus started as a pandemic which affected every sphere of life.
📊
Key Findings & Data:The disease progresses more heavily and higher mortality is observed in the COVID-19 patients who had cardiovascular disease before or cardiovascular risk factors (smoking habit, male gender, old age, obesity, diabetes, hyperlipidemia and hypertension).
💡
Conclusion & Impact:In this study, a case that was followed up in intensive care unit because of COVID-19 disease and had ventricular tachycardia following Tocilizumab treatment was presented.
🔬Design:Olgu Sunumu
📍Scope:2019 Verileri
⚙️Variables:COVİD-19 · Pandemi · Ventriküler Aritmi

Abstract

COVID-19 (Coronavirus Disease-2019) which is dependent on SARS-CoV-2 (Severe Acute Respiratory Syndrome) virus started as a pandemic which affected every sphere of life. The disease progresses more heavily and higher mortality is observed in the COVID-19 patients who had cardiovascular disease before or cardiovascular risk factors (smoking habit, male gender, old age, obesity, diabetes, hyperlipidemia and hypertension). Both COVID-19 disease and the drugs used during treatment lead to cardiac arrhythmia. In this study, a case that was followed up in intensive care unit because of COVID-19 disease and had ventricular tachycardia following Tocilizumab treatment was presented.

Özet

COVID-19 (Coronavirus Disease-2019) SARS-CoV-2 (Severe Acute Respiratory Syndrom) virüsüne bağlı hayatın her alanını etkileyen bir pandemi olarak başladı ve devam etmekte. Daha önce kardiyovasküler hastalığa sahip veya kardiyovasküler risk faktörleri olan (sigara kullanımı, erkek cinsiyet, ileri yaş, obezite, diyabet, hiperlipidemi, hipertansiyon) COVID-19 hastalarında hastalık daha ağır seyretmekte ve daha fazla mortalite izlenmektedir. COVİD-19 hastalığının hem kendisi hem de tedavi esnasında kullanılan ilaçlar kardiyak aritmilere sebep olmaktadır. COVID-19 hastalığı nedeniyle yoğun bakım ünitesinde takip edilen ve tocilizumab tedavisi sonrası ventriküler taşikardi gelişen bir olgu sunulmuştur

🔖

Cite This Article

İncaman, D., Çınar, M. (2022). Tocilizumab-Associated Ventricular Tachycardia Case in a COVID-19 Patient. Balıkesir Medical Journal, Cilt: 6 Sayı: 2, 22–28. https://doi.org/10.33716/bmedj.1053956

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. REFERANS 1- COVID-19 and Cardiovascular System: Approach of Adult and Pediatric Cardiology Meltem REFİKER EGE1, Feyza Ayşenur PAÇ2. Journal of Health Science Yuksek Ihtisas University. P-ISSN: 2717-8439. YIU Saglik Bil Derg 2020;1:24−30. REFERANS 2- Zheng YY, Ma YT, Zhang JY, Xie X. COVID-19 and the Cardiovascular System. Nat Rev Cardiol 2020;17(5):259-60.